# SDR DALA2017072305672

- Difficulty date: July 22, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 51,042 hours, 16,791 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Ptu
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SYSTEM HYD FAILURE FOLLOW-UP. T/S PER AMM 29-11 REPLACED PTU, PTU FILTERS LT EDP AND EDP CASE DRAIN FILTERS FLUSHED PRESS AND CASE DRAIN LINES ALL COMPONENTS OPS AND LEAK CKS GOOD ALSO REF LP 3489278 FOR WORK PERFORMED.
